# SDR QXEA2019011600019

- Difficulty date: January 14, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 27,613 hours, 29,599 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 8252070109
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 2DE EMERGENCY FLOOR PATH LIGHTING STRIP BROKEN. AIRCRAFT REMOVED FROM SERVICE. REPLACED PHOTOLUMINESCENT STRIP BY SEAT 2DE. NO OTHER DEFECT NOTED. RETURNED TO SERVICE.
